# SDR ASAA2019020628270

- Difficulty date: February 6, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 45,721 hours, 13,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 654A000358
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOORWAY LOWER SILL WEB IS CORRODED. GROUNDED - YES. REMOVED CORR ON FWD CARGO DOORWAY LOWER SILL WEB FOUND TO BE OUT OF LIMITS REMOVED AND REPLACED SILL WEB IAW SRM 53 30 15 1A 1 FIG 103, 51 40 02 0G 0 W 2 O .080 R 63 L 4 D .017.
